Alert archive / Alabama / Wind Advisories in 2015

Wind Advisory 9, NWS Birmingham, AL

December 28, 201539 counties in Alabama

NWS Birmingham, AL issued this wind advisory at Dec 28, 2015, 10:11 AM CST for 39 counties in Alabama. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Dec 28, 2015, 10:11 AM CST (16:11 UTC)
Expired
Dec 28, 2015, 6:00 PM CST
In force
8 hr
Issued by
NWS Birmingham, AL
All 39 counties

Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL

The radar

The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 16:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 4.2 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2015-12-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 144 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2015-12-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 330 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
144 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
584 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
330 m²/s²
0-3 km storm-relative helicity
377 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

708 
WWUS74 KBMX 281611
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1011 AM CST MON DEC 28 2015

...WINDY CONDITIONS EXPECTED TODAY...

ALZ017>021-026>029-036>038-043>050-282015-
/O.NEW.KBMX.WI.Y.0009.151228T1611Z-151229T0000Z/
BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE-ST. CLAIR-TALLADEGA-CLAY-
RANDOLPH-COOSA-TALLAPOOSA-CHAMBERS-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...ONEONTA...GADSDEN...ANNISTON...CENTRE...
HEFLIN...PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...
ROANOKE...ROCKFORD...ALEXANDER CITY...DADEVILLE...VALLEY...
LANETT...LAFAYETTE...WETUMPKA...TALLASSEE...MONTGOMERY...
TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY...
TROY...EUFAULA
1011 AM CST MON DEC 28 2015

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* TIMING...WINDS WILL GUSTS THROUGH THE AFTERNOON HOURS

* WINDS...SUSTAINED WINDS OF 10 TO 20 MPH WITH GUSTS TO 35 MPH

* IMPACTS...THESE WINDS MAY BLOW DOWN WEAKEN TREES...ESPECIALLY
  DUE TO SATURATED GROUND CONDITIONS. HIGH PROFILE VEHICLES WILL
  HAVE A STRONG CROSS WIND TRAVELING IN AND EAST OR WEST DIRECTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ALZ011>015-022>025-030>035-039>042-282000-
/O.NEW.KBMX.WI.Y.0009.151228T1611Z-151228T2000Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-PICKENS-TUSCALOOSA-JEFFERSON-
SHELBY-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-MARENGO-DALLAS-
AUTAUGA-LOWNDES-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION...
CENTREVILLE...CLANTON...DEMOPOLIS...LINDEN...SELMA...PRATTVILLE...
FORT DEPOSIT...HAYNEVILLE
1011 AM CST MON DEC 28 2015

...WIND ADVISORY IN EFFECT UNTIL 2 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. 

* TIMING...WINDS WILL GUSTS THROUGH AROUND 2 PM

* WINDS...SUSTAINED WINDS OF 10 TO 20 MPH WITH GUSTS TO 35 MPH

* IMPACTS...THESE WINDS MAY BLOW DOWN WEAKEN TREES...ESPECIALLY
  DUE TO SATURATED GROUND CONDITIONS. HIGH PROFILE VEHICLES WILL
  HAVE A STRONG CROSS WIND TRAVELING IN AND EAST OR WEST DIRECTION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
1 follow-up statement
437 
WWUS74 KBMX 282002
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
202 PM CST MON DEC 28 2015

...WINDY CONDITIONS EXPECTED TODAY...

ALZ011>015-022>025-030>035-039>042-290000-
/O.EXP.KBMX.WI.Y.0009.000000T0000Z-151228T2000Z/
/O.NEW.KBMX.WI.Y.0010.151228T2002Z-151229T0000Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-PICKENS-TUSCALOOSA-JEFFERSON-
SHELBY-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-MARENGO-DALLAS-
AUTAUGA-LOWNDES-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION...
CENTREVILLE...CLANTON...DEMOPOLIS...LINDEN...SELMA...PRATTVILLE...
FORT DEPOSIT...HAYNEVILLE
202 PM CST MON DEC 28 2015

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* TIMING...WINDS WILL GUSTS THROUGH THE AFTERNOON HOURS

* WINDS...SUSTAINED WINDS OF 10 TO 20 MPH WITH GUSTS TO 35 MPH

* IMPACTS...THESE WINDS MAY BLOW DOWN WEAKEN TREES...ESPECIALLY 
  DUE TO SATURATED GROUND CONDITIONS. HIGH PROFILE VEHICLES WILL 
  HAVE A STRONG CROSS WIND TRAVELING IN AND EAST OR WEST 
  DIRECTION 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ALZ017>021-026>029-036>038-043>050-290000-
/O.CON.KBMX.WI.Y.0009.000000T0000Z-151229T0000Z/
BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE-ST. CLAIR-TALLADEGA-CLAY-
RANDOLPH-COOSA-TALLAPOOSA-CHAMBERS-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...ONEONTA...GADSDEN...ANNISTON...CENTRE...
HEFLIN...PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...
ROANOKE...ROCKFORD...ALEXANDER CITY...DADEVILLE...VALLEY...
LANETT...LAFAYETTE...WETUMPKA...TALLASSEE...MONTGOMERY...
TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY...
TROY...EUFAULA
202 PM CST MON DEC 28 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...WINDS WILL GUSTS THROUGH THE AFTERNOON HOURS

* WINDS...SUSTAINED WINDS OF 10 TO 20 MPH WITH GUSTS TO 35 MPH

* IMPACTS...THESE WINDS MAY BLOW DOWN WEAKEN TREES...ESPECIALLY 
  DUE TO SATURATED GROUND CONDITIONS. HIGH PROFILE VEHICLES WILL 
  HAVE A STRONG CROSS WIND TRAVELING IN AND EAST OR WEST 
  DIRECTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this wind advisory went out at Dec 28, 9:23 AM CST, 48 minutes earlier.

Area forecast discussion, Dec 28, 9:23 AM CST, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
923 AM CST MON DEC 28 2015

.UPDATE...
MESOSCALE UPDATE.

&&

.DISCUSSION...

920AM MESOSCALE WEATHER UPDATE

SURFACE WINDS ARE BACKED THIS MORNING...WITH SOUTHEASTERLY WINDS
OF 10-20 KNOTS AND HIGHER GUSTS COMMON ACROSS CENTRAL ALABAMA.
ALOFT...STRONG SOUTHWESTERLY WINDS WERE AIDING IN DEEP-LAYER
SHEAR...OF WHICH IS RESULTING IN MANY ROTATING CONVECTIVE CELLS
ACROSS THE REGION. POINT SOUNDINGS SHOW LOOPING LOW-LEVEL
HODOGRAPHS...WITH AMPLE SHEAR FOR TORNADIC ACTIVITY. HOWEVER...THE
OBSERVED 12Z SOUNDING FROM KBMX AS WELL AS FORECAST POINT
SOUNDINGS SHOW SKINNY CAPE PROFILES...AND RELATIVELY WARM AIR
ALOFT IS KEEPING LAPSE RATES IN THE LESS-THAN-IMPRESSIVE RANGE.
THUS...TODAY'S STORMS WILL BE MAINLY LOW-TOPPED AND FEW WILL BE
ABLE TO BECOME ROBUST. THIS WILL PRECLUDE A MORE CONCERNING
TORNADO THREAT.

EVEN SO...GIVEN OCCURRENCES OF LOCALIZED INSTABILITY ON THE ORDER
OF 500 TO NEAR 1000 J/KG...AND A PUNCH OF DRIER AIR ALOFT FROM
THE WEST...WE WILL HAVE TO KEEP A VERY CLOSE EYE OUT FOR A STORM
THAT COULD INTENSIFY. ANY STRONGER UPDRAFT IN THIS SHEARED
ENVIRONMENT COULD PRODUCE A TORNADO...AS WAS THE CASE SHORTLY AGO
WITH TORNADO DEBRIS SIGNATURE IN NORTHWESTERN SANTA ROSA COUNTY
FLORIDA. BUT AGAIN...OVERALL...THIS RISK IS ON THE LOW SIDE AS
STRONGER INSTABILITY IS ABSENT.

BASED ON THE CURRENT AND FORECAST LOCATION OF THE INSTABILITY
FIELD...IT APPEARS THAT THE RISK FOR ISOLATED TORNADOES IS ACROSS
OUR SOUTHERN COUNTIES IN THE SHORT TERM. FARTHER NORTH...AN
ISOLATED DAMAGING WIND GUST IS MORE LIKELY.

ANOTHER MESOSCALE UPDATE WILL BE ISSUED BETWEEN 11AM AND NOON TO
TARGET SEVERE POTENTIAL THROUGH THE REST OF THE AFTERNOON AS THE
BAND OF STORMS MOVES EAST.

89/SATTERWHITE

&&

.AVIATION...
12Z TAF DISCUSSION.

MVFR TO VFR CIGS ACROSS THE AREA THIS MORNING AHEAD OF A COLD FRONT.
ISOLATED SHOWERS WILL CONTINUE MOVING NORTHWARD AHEAD OF A BAND OF
THUNDERSTORMS ASSOCIATED WITH THE FRONT. WINDS AHEAD OF THE FRONT
WILL INCREASE FROM THE SOUTH...WITH GUSTS 22-26KTS.  HAVE TIMED OUT
THE MOST LIKELY WINDOW FOR TSRA AT EACH TERMINAL...BUT EXPECT SOME
REFINEMENT AS THE LINE MOVES THROUGH THE AREA.

AS THE LINE PUSHES EAST...WINDS WILL TURN TO THE WEST AND EXPECT
SOME IMPROVEMENT IN CIGS. THERE IS A CHANCE LOWER CIGS COULD RETURN
TO AT LEAST PORTIONS OF THE AREA LATE TONIGHT...AND WILL NEED TO
ASSESS THAT POSSIBILITY LATER TODAY WHEN THERE IS GREATER
CONFIDENCE IN RAIN EXIT TIMES.

14

&&

.FIRE WEATHER...

A MOIST AND WET WEATHER PATTERN WILL CONTINUE THROUGH MIDWEEK.
THERE ARE NO FIRE WEATHER CONCERNS.

&&

.PREV DISCUSSION...
/ISSUED 555 AM CST MON DEC 28 2015/

THE FORECAST FROM 24 HOURS AGO HAS NOT CHANGED MUCH REGARDING THE
SEVERE THREAT AND FLASH FLOODING POTENTIAL. BOTH THREATS ARE
EXPECTED TO BE ON THE LOW SIDE AS A BAND OF SHOWERS AND STORMS
MOVES INTO THE AREA LATER THIS MORNING. POOR LAPSE RATES WILL
LIMIT THE VERTICAL EXTENT OF UPDRAFTS...BUT MLCAPE OF 500-800 J/KG
AND STRONG WIND FIELDS WILL SUPPORT A THREAT FOR ISOLATED DAMAGING
WINDS AND BRIEF TORNADOES WITH THE STRONGEST STORMS. WITH 0-6 KM
SHEAR VECTORS ORIENTED TOWARD THE LINE OF STORMS AT A 30-45 DEGREE
ANGLE...STORM MODE IS EXPECTED TO BE A MIXTURE OF BOWING SEGMENTS
WITH MESOVORTICES AND HP SUPERCELLS WITHIN A BROKEN LINE.

THE BAND OF SHOWERS AND STORMS IS RUNNING SLIGHTLY AHEAD OF
SCHEDULE COMPARED TO SEVERAL MODELS AND SHOULD MOVE THROUGH THE
AREA FAIRLY QUICKLY. RAINFALL AMOUNTS OF 0.50 TO 1.50 INCHES ARE
EXPECTED...WHICH IS BELOW FLASH FLOOD GUIDANCE. WIDESPREAD FLASH
FLOODING IS NOT EXPECTED...BUT ISOLATED INSTANCES CANNOT BE RULED
OUT DUE TO VERY SATURATED GROUND.

HRRR AND OTHER HI-RES MODELS SHOW THE RAIN CLEARING OUT MUCH
FASTER THAN THE GLOBAL MODELS...AND THIS SCENARIO APPEARS TO BE
VERIFYING AT THE MOMENT. A KICKER SHORTWAVE IS ALSO EXPECTED TO
MOVE THROUGH TONIGHT...AND THIS FORECAST INCLUDES SIGNIFICANTLY
REDUCED POPS AND QPF FOR TONIGHT INTO TUESDAY ACROSS THE EAST AND
SOUTHEAST.

AS ANOTHER SHORTWAVE APPROACHES FROM THE PLAINS TUESDAY NIGHT
INTO WEDNESDAY...THE LINGERING FRONTAL/THERMAL BOUNDARY SHOULD
MOVE BACK TO THE NORTH AND SERVE AS A FOCUS FOR WIDESPREAD
SHOWERS AND SOME EMBEDDED STORMS. FLOODING MAY BECOME A CONCERN
WITH UPPER-LEVEL FLOW PARALLEL TO THE FRONT AND A POTENTIAL FOR
UP TO 24 HOURS OF RAINFALL IN SOME PLACES. A LOW CONFIDENCE THREAT
FOR FLASH FLOODING WILL BE ADDED TO THE HWO FOR WEDNESDAY. THIS
ACTIVITY SHOULD SLOWLY CLEAR OUT ON THURSDAY AS THE UPPER-LEVEL
FLOW BEGINS TO VEER...MARKING THE BEGINNING OF A LARGE-SCALE
PATTERN SHIFT WHICH WILL INVOLVE COOLER AND DRIER AIR TO MOVING
INTO THE REGION FOR THURSDAY NIGHT INTO THE WEEKEND.

87/GRANTHAM

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     73  47  62  52  58 / 100  20  10  90 100
ANNISTON    74  49  65  55  61 / 100  20  10 100 100
BIRMINGHAM  74  46  62  53  59 / 100  20  10 100 100
TUSCALOOSA  73  46  63  53  59 / 100  10  10 100  80
CALERA      74  46  63  55  60 / 100  20  10 100 100
AUBURN      76  56  66  60  67 / 100  60  20  80 100
MONTGOMERY  74  52  67  60  67 / 100  20  10  80 100
TROY        76  57  69  63  70 / 100  40  20  60 100

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
COUNTIES: BLOUNT...FAYETTE...JEFFERSON...LAMAR...MARION...
SHELBY...WALKER...WINSTON.

FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING
COUNTIES: CALHOUN...CHEROKEE...CLAY...CLEBURNE...ETOWAH...
RANDOLPH...ST. CLAIR...TALLADEGA.

&&
Hazardous weather outlook, Dec 28, 4:19 AM CST, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
419 AM CST MON DEC 28 2015

ALZ011>015-017>050-291330-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
419 AM CST MON DEC 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...OUTLOOK THROUGH TONIGHT.

THERE IS A LIMITED THREAT FOR SEVERE STORMS ACROSS ALL OF CENTRAL
ALABAMA TODAY ALONG A LINE OF STORMS. BRIEF TORNADOES AND ISOLATED
DAMAGING WINDS ARE POSSIBLE. THE THREAT WILL BEGIN IN WEST
ALABAMA AROUND 8 AM AND END BY 6 PM IN EAST ALABAMA.

ADDITIONAL RAINFALL OF UP TO ONE AND A HALF INCHES IS FORECAST TO
OCCUR ACROSS CENTRAL ALABAMA TODAY. WITH SATURATED GROUND AND
ELEVATED CREEKS...ADDITIONAL HEAVY RAINFALL COULD LEAD TO
LOCALIZED FLASH FLOODING. HOWEVER...WIDESPREAD FLASH FLOODING IS
NOT ANTICIPATED.

DUE TO RECENT HEAVY RAIN AND ADDITIONAL RAINFALL TODAY...RIVER
FLOODING WILL CONTINUE IN MANY LOCATIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER STORM SYSTEM WILL BRING THE POTENTIAL FOR HEAVY RAINFALL
WEDNESDAY INTO EARLY THURSDAY. WIDESPREAD RAINFALL OF 1 TO 2
INCHES IS EXPECTED WITH ISOLATED AMOUNTS UP TO 3 INCHES. THIS
COULD LEAD TO THE POTENTIAL FOR LOCALIZED FLASH FLOODING.

DUE TO RECENT HEAVY RAINS AND ADDITIONAL RAINFALL EXPECTED TODAY
AND AGAIN ON WEDNESDAY AND THURSDAY...RIVER FLOODING WILL REMAIN
POSSIBLE THROUGH AT LEAST FRIDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED TODAY.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 11:26 AM CSTAreal Flood AdvisoryBMXFayette, Marion, Walker, Winston2 hr
Dec 28, 1:11 PM CSTAreal Flood AdvisoryBMXJefferson, Shelby2 hr
Dec 28, 2:02 PM CSTWind AdvisoryBMXAutauga, Bibb, Chilton, Dallas, Fayette, Greene and 13 more4 hr
Dec 28, 2:27 PM CSTAreal Flood AdvisoryBMXBarbour, Bullock, Elmore, Lee, Macon, Montgomery and 2 more2 hr
Dec 28, 3:45 PM CSTTornado WarningBMXBullock, Lee, Russell22 min
Dec 28, 4:29 PM CSTAreal Flood AdvisoryBMXBarbour, Bullock, Chambers, Lee, Macon, Russell2 hr

Nearby

Wind Advisories in Alabama, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.